# SDR ZZDA2010472

- Difficulty date: October 4, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 22 DEF AFT EMERGENCY LIGHT DOES NOT ILLUMINATE.  REMOVED AND REPLACED LAMP ASSY ROW 22 IAW B717 MM 33-51-04.
